# SDR QMLA2024030120023

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N105AM
- Make and model: Bell 407
- Aircraft serial: 54024
- Aircraft time: 4,147 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Hub
- Part number: 40701010023
- Part serial: LK1168
- Condition: Worn
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE TO BASE, DEVIATED TO AIRPORT/COMPANY HANGAR DUE TO EXCESSIVE VERTICAL AND LATERAL VIBRATION IN FORWARD FLIGHT AT AND ABOVE 95KIAS.  VIBRATION EXPERIENCED IN CRUISE, CLIMB, AND DESCENT.
